# SDR F3LA200200357

- Difficulty date: October 22, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 51,512 hours, 31,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Part time: 51,512 hours, 31,699 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C 2 CHECK, CORROSION WAS FOUND IN THE CARGO TIE DOWN TRACK AT LBL 17, WL 157, BS 813.  TIE DOWN TRACK WAS REPLACED IAW SRM 53-10-05 AND SRM 51-10-02.
